MAUDE Adverse Event Report: ANIKA INTEGRITY IMPLANT SYSTEM; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON

ANIKA INTEGRITY IMPLANT SYSTEM; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000101
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees caused or contributed to a potential patient event documented on this report.On (b)(6) 2025 it was reported to anika that the patient of unknown age and demographics didn't heal and had a small post op wound and it was reported that a part of the integrity patch was coming out of the wound.The patient received a revision procedure and is reportedly healing.Additional information was requested.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation at the manufacturing plant.Supplemental report: the reported event is not confirmed.Additional information and medical records was requested but not provided.The device was not available for analysis.The batch record was reviewed for the reported lot.There was no nonconformances related to the reported incident.The lot was manufactured and released to applicable procedures and specifications.A three year retrospective review of all nonconformances was performed for the reported product.There was no nonconformances related to the reported event.The ifu was reviewed: warnings, temperature storage, handling precautions, and general device-specific information are sufficiently documented in the ifu.The case was reviewed by a clinician who concluded that the cause of the reported incident could not be established based on the insufficient information provided to the manufacturer.A supplemental report will be submitted upon receipt of new and relevant information.This case will be monitored and trended for future analysis.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees caused or contributed to a potential patient event documented on this report.On 12feb2025 it was reported to anika that the patient of unknown age and demographics didn't heal and had a small post op wound and it was reported that a part of the integrity patch was coming out of the wound.The patient received a revision procedure and is reportedly healing.Additional information was requested.

Brand Name
INTEGRITY IMPLANT SYSTEM
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA
32 wiggins avenue
bedford MA 01730
Manufacturer Contact
keith kelly
32 wiggins avenue
bedford, MA 01730
MDR Report Key21562164
Report Number3007093114-2025-00004
Device Sequence Number4527373
Product Code OWX
UDI-Device Identifier00817337000258
UDI-Public00817337000258
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/29/2025
Device Catalogue Number6000101
Device Lot Number0000010875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown